UPM Institutional Repository

On filiform Leibniz algebras of dimension nine.


Sattarovich, Rakhimov Isamiddin and Sozan, J. (2010) On filiform Leibniz algebras of dimension nine. International Mathematical Forum, 5 (14). 671 -692. ISSN 1312-7594


The paper is devoted to classification problem of a subclass of filiform Leibniz algebras, obtained from naturally graded non-Lie filiform Leibniz algebra. In the paper “On isomorphisms and invariants of finite dimensional complex filiform Leibniz algebras”, by I.S. Rakhimov and U.D. Bekbaev, Communications in Algebra (appears) it was suggested an approach for the isomorphism problem of this class in terms of invariants. This paper is an application of the results of the above work to a subclass of 9-dimensional filiform Leibniz algebras. Here we give a complete classification and as a result one obtains 23 continuous families and 12 isolated classes of algebras. Invariant functions for the continuous families of algebras cases are listed, while representatives for the isolated once are provided.

Download File

Full text not available from this repository.

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Publisher: Hikari Ltd
Keywords: filiform Leibniz algebra; Natural gradation; Invariant.
Depositing User: Najwani Amir Sariffudin
Date Deposited: 16 Oct 2013 03:54
Last Modified: 16 Oct 2013 03:54
URI: http://psasir.upm.edu.my/id/eprint/15897
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item